# SDR DXTA200601606

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600343
- Aircraft time: 7,333 hours, 6,034 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Part number: NAS620411D
- Condition: Unknown
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT AILERON SEEM TO BIND SLIGHTLY AND MAKES `CLUCKING` SOUND WHEN MOVING UP AND DOWN.  REMOVED AND REPLACED LT AILERON YOKE BEARINGS AND ALL BOLTS.  OPS CHECKS GOOD WITH NO CLUNKING NOISE.  ALL WORK DONE IAW CE-560 MM 27-11-01, 20-10-08.
